R. Aliakbari Saba
Mean and cell-mean imputation resulting in the use of a semicontinuous distribution and a mixture of semicontinuous distributions
Aliakbari Saba, R.; Rezaei Ghahroodi, Z.; Kiani, K; Berridge, D. M.
Authors
Abstract
Zero-inflated models are commonly used for modeling count and continuous data with extra zeros. Inflations at one point or two points apart from zero for modeling continuous data have been discussed less than that of zero inflation. In this article, inflation at an arbitrary point α as a semicontinuous distribution is presented and the mean imputation for a continuous response is discussed as a cause of having semicontinuous data. Also, inflation at two points and generally at k arbitrary points and their relation to cell-mean imputation in the mixture of continuous distributions are studied. To analyze the imputed data, a mixture of semicontinuous distributions is used. The effects of covariates on the dependent variable in a mixture of k semicontinuous distributions with inflation at k points are also investigated. In order to find the parameter estimates, the method of expectation–maximization (EM) algorithm is used. In a real data of Iranian Households Income and Expenditure Survey (IHIES), it is shown how to obtain a proper estimate of the population variance when continuous missing at random responses are mean imputed.
Citation
Aliakbari Saba, R., Rezaei Ghahroodi, Z., Kiani, K., & Berridge, D. M. (in press). Mean and cell-mean imputation resulting in the use of a semicontinuous distribution and a mixture of semicontinuous distributions. Communications in Statistics - Theory and Methods, 46(23), 11450-11465. https://doi.org/10.1080/03610926.2016.1267762
Journal Article Type | Article |
---|---|
Acceptance Date | Nov 28, 2016 |
Online Publication Date | Aug 14, 2017 |
Deposit Date | Mar 22, 2023 |
Journal | Communications in Statistics - Theory and Methods |
Print ISSN | 0361-0926 |
Electronic ISSN | 1532-415X |
Publisher | Taylor and Francis |
Volume | 46 |
Issue | 23 |
Pages | 11450-11465 |
DOI | https://doi.org/10.1080/03610926.2016.1267762 |
Publisher URL | http://doi.org/10.1080/03610926.2016.1267762 |
You might also like
Simulation of interval censored data in medical and biological studies
(2012)
Journal Article
Downloadable Citations
About USIR
Administrator e-mail: library-research@salford.ac.uk
This application uses the following open-source libraries:
SheetJS Community Edition
Apache License Version 2.0 (http://www.apache.org/licenses/)
PDF.js
Apache License Version 2.0 (http://www.apache.org/licenses/)
Font Awesome
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search